# SDR ASOA201100261

- Difficulty date: January 25, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 16,721 hours, 15,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FLIGHT AT 14 DEGREES AFTER SELECTING 8 DEGREES TO 20 DEGREES   (TOWER DECLARED EMERGENCY AS A PRECAUTION)
